MathSciNet Relay Station
MathSciNet bibliographic data
MR2291832 (2008c:65202) 65M06 (35J10 35Q40)
Dupont, Todd F.; Liu, Yingjie Back and forth error compensation and correction methods for semi-Lagrangian schemes with application to level set interface computations. Math. Comp. 76 (2007), no. 258, 647–668 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement